# SDR 02092301

- Difficulty date: September 20, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N551NA
- Make and model: Boeing 757-28A
- Aircraft serial: 25621
- Aircraft time: 46,523 hours, 13,157 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,809 hours, 10,251 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Part number: RB211535E4
- Part serial: 30828
- Condition: Vibrates
- Location: Rt. Eng
- Part time: 35,809 hours, 10,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

At FL 370, Rt. Eng. indicated 2.6-2.7 vib., aircraft returned to LAS.  Further inspection revealed no defects as per RB211 M/M 72-31-13. (A tap test, blade lube, and power run were performed as per the noted M/M ref. Ops check good as per M/M Ref. noted.  No other defects were noticed, aircraft was returned to service.
